Amy Heffner’s Pfizer ‘Vaccine’ Nightmare

I was a very healthy 44 year old single mom. I was a runner, 4-5 miles per day and I loved working out, hanging out with my son, doing outdoor activities, enjoying time with my family and friends. I was hardly ever sick and had no health issues.

After my first dose I developed a rash and hives on my arm, stomach and leg. I wasn’t sure it was from the vaccine as I hadn’t heard of this happening to anyone but now looking back I know that it was. My dr prescribed Prednisone and it went away after about 10 days. After my 2nd dose I felt fine for about a day. The next day I was walking at work and felt a sharp pain in my left leg and then immediately felt dizzy, nauseous and very shaky, almost like a low blood sugar attack. This lasted about an hour but subsided. That night I had a slight fever and was tired so I took ibuprofen and went to bed. The next couple of days I kept having sharp pains in my legs and was worried about blood clots. The third day after the shot I had another episode of sharp leg pain coupled with dizziness, nausea and uncontrollable shaking. I went to the ER where they did an ultrasound for blood clots, EKG, chest x ray, and blood work. All was clear. Felt better and went home. That evening my BP got very high, I started shaking again with nausea, dizziness and fast heart rate, went to the ER again, all tests were normal, sent me home. I continued having these episodes for the next week, along with chest pain and pressure. Went to the ER 2 more times and they still found nothing.

I feel like a completely different person. I’m afraid to be alone. I am not able to exercise, I can barely do anything requiring physical activity without getting very tired and winded, I dread taking a shower because I’m exhausted afterward. I am still having chest pain, pressure, strange pains mostly on my left side of my body, arm pain, leg pain, tightness in my neck and throat, I am miserable and depressed because I can’t do any of the things I could 8 weeks ago.

Amy Heffner’s Pfizer ‘Vaccine’ Nightmare – National Addiction News